# SDR AALA991363

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CORRODED AT STATION 540 OUTBOARD OF STRINGER 27R.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-10-1 PAGE 4.  (M)
